3 doctors weighed in:

My 20 month old went on the 19th for her injections. They gave her Priorix, Hexaxin and Avaxim. She now has had a fever for the last 3 days. She is also had a runny nose at the time. Is this normal after so many days??

3 doctors weighed in
Dr. Navita Modi
Obstetrics & Gynecology
1 doctor agrees

In brief: See your doc

It does not sound ok to me even after three days to have fever and also other symptoms ,I am more worried for fever than other symptoms,it is better to see your pediatrician in this case

In brief: See your doc

It does not sound ok to me even after three days to have fever and also other symptoms ,I am more worried for fever than other symptoms,it is better to see your pediatrician in this case
Thank
1 doctor agrees

In brief: Vaccine effects

If Vaccine is a cause of fever, its usually in the 1st 24 hrs.
Any fever that stays more than that should not be associated with vaccine.

In brief: Vaccine effects

If Vaccine is a cause of fever, its usually in the 1st 24 hrs.
Any fever that stays more than that should not be associated with vaccine.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available